MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6290
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the communicator power cord was getting hot.The communicator was excessively rebooting.There were no storms or power outages reported.A boston scientific company representative opted to replace the communicator.The communicator is no longer in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the communicator power cord was getting hot.The communicator was excessively rebooting.There were no storms or power outages reported.A boston scientific company representative opted to replace the communicator.The communicator was returned for analysis, and the patient received a new communicator.Additional information from the product investigation indicates that the allegation was confirmed.The cause was not established, where it was confirmed that a flash file corruption was attributed to the communicator being locked, with no known root cause.The communicator is no longer in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory product investigation indicated that the allegation was confirmed.The cause was not established, where it was confirmed that a flash file corruption was attributed to the communicator being locked, with no known root cause.
 
Event or Problem Description
It was reported that the communicator power cord was getting hot.The communicator was excessively rebooting.There were no storms or power outages reported.A boston scientific company representative opted to replace the communicator.Additional information from the product investigation indicates that the allegation was confirmed.The cause was not established, where it was confirmed that a flash file corruption was attributed to the communicator being locked, with no known root cause.The communicator is no longer in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23838075
Report Number2124215-2025-91662
Device Sequence Number20091658
Product Code OSR
UDI-Device Identifier00802526585609
UDI-Public(01)00802526585609
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6290
Device Catalogue Number6290
Device Lot Number5341124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/09/2026
03/03/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/10/2026
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale